# SDR AALA202202275591

- Difficulty date: January 17, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737*
- Aircraft serial: 44458
- Aircraft time: 3,841 hours, 1,527 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INTERIOR DOOR HANDLE OF AFT LH LAV WILL NOT RETRACT, DOOR DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT: ADJUSTED LAVATORY DOOR IAW CMM 25-40-58, OPS CHECK GOOD.** (CLOSED)
